# SDR 6JXA201401020001

- Difficulty date: November 30, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N717EP
- Make and model: Lear 60LEAR
- Aircraft serial: 410
- Engine: Pwa PW305A
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Part number: 8220389629
- Condition: Contaminated
- Part time: 700 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED PARTIAL ADC MALFUNCTION DURING DEPARTURE, CREW RAN CHECKLIST AND FLAGS CLEARED AND FLIGHT CONTINUED.  AFTER LANDING AT DESTINATION.  MX FOUND MOISTURE IN THE PITOT STATIC SYSTEM.  SYSTEMS WERE PRUGED WITH DRY NITROGEN AND CONNECTIONS CHECKED FOR SECURITY.  PITOT STATIC SYSTEM, & BOTH ADC`S WERE TESTED AND LEAK CHECKED SATISFACTORY.
